# SDR SWAA2013010211020

- Difficulty date: November 18, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 65C28064
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK MAIN TRACK COVER PLATE INBOARD SIDE OF SLAT NR 2 LEFT WING.  REPLACED MAIN TRACK COVER PLATE INBOARD SIDE OF SLAT NR 2 LEFT WING IAW DRAWING AND CMM
